# SDR SWIA200819815

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 15,606 hours, 13,525 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6006 - RECEIVED A PACK HI TEMP CAUTION MESSAGE ALONG WITH REPORTED LIGHT SMOKE IN CABIN.  REPLACED RIGHT PACK AIR CYCLE MACHINE IAW AMM 21-12-00.  OPS AND LEAK CHECK GOOD, P/N 782790-15, S/N OFF 200106038.
